Items where Author is "Ferapontov, Eugene"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ferapontov, Eugene, Huard, Benoit and Zhang, Aobo (2012) On the central quadric ansatz: integrable models and Painlevé reductions. Journal of Physics A: Mathematical and Theoretical, 45 (19). p. 195204. ISSN 1751-8113

Ferapontov, Eugene, Moro, Antonio and Sokolov, Vladimir (2009) Hamiltonian Systems of Hydrodynamic Type in 2 + 1 Dimensions. Communications in Mathematical Physics, 285 (1). pp. 31-65. ISSN 0010-3616

Ferapontov, Eugene, Moro, Antonio and Novikov, Vladimir (2009) Integrable equations in 2 + 1 dimensions: deformations of dispersionless limits. Journal of Physics A: Mathematical and Theoretical, 42 (34). p. 345205. ISSN 1751-8113

Ferapontov, Eugene and Moro, Antonio (2008) Dispersive deformations of hydrodynamic reductions of (2 + 1)D dispersionless integrable systems. Journal of Physics A: Mathematical and Theoretical, 42 (3). 035211. ISSN 1751-8113

This list was generated on Thu Jan 23 17:17:38 2020 UTC.